# SDR 95ZZZX645

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1888W
- Make and model: Beech 58
- Aircraft serial: TH340
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5038901229
- Condition: Broken
- Location: Rt Throttle
- Part time: 109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE AND MIXTURE CONTROL CABLES ARE BREAKING AT THE THREADED END WHERE THE CABLE ATTACHES TO THREADED PORTION OF CABLE.  THIS HAS OCCURRED 11 TIMES ON THIS AIRCRAFT SINCE MAY, 1994.  SUBMITTER STATED THAT BEECH AIRCRAFT HAS BEEN NOTIFIED OF PROBLEM, WITH NO RESULTS AS OF THIS DATE.
